# SDR DALA2022021500945

- Difficulty date: February 4, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 54,614 hours, 37,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF APU ENCLOSURE FWD SKIN ASSY. STA 1064 FOUND -2 REPAIR DOUBLER TO BE MISSING UPPER RH FASTENER PER ERA 540237-14 REV. O FIG. 2. SUMMARY SEE NRC 007-0001:21-0553-8- 7617/001 00320: REPAIRED PER ERA 540237-14 AND UPDATED LOG 2167684 AS REQUIRED. (LP #2110560)
